# SDR REXA2013012200277

- Difficulty date: January 22, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,148 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND GALLEY SERVICE DOOR HANDLE EXIT SIGN BETA LIGHT IS BROKEN.  (AIRCRAFT WAS IN HEAVY CHECK 1/21/2013 - 2/7/2013).  REMOVED AND REPLACED BETA LIGHT SIGN IAW CRJ 200 AMM TASK 33-51-09-400-801.  NO DEFECTS NOTED.
